| Model Number |
T505U |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Regurgitation (1716); Aortic Valve Stenosis (1717)
| Date of Event |
09/14/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 4 years 3 months post implant of this aortic bioprosthetic valve, the device was replaced valve-in-valve with a transcatheter valve due to stenosis and regurgitation.No additional adverse patient effects were reported. .